Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Mild discomfort under right rib cage, having palpitations. On anxiety medication. Reasons ?

I am having mild discomfort under my right rib cage, and it s sensitive to touch. Also yesterday I went to the Urgent Care because of Heart palpitations. It only lasted a few seconds, I have had this before and was diagnosed with Anxiety which I take meds for. I hadnt taken my meds before the palpitation episode yesterday. I have also noticed that my fingers have been swelling , but, I have been working a lot. I am a single mother of 2 and really just need some reassurance that I am ok.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Welcome to HCM

After going through your history,your chest discomfort and palpitation may not be organic as it transient but still you can go for ECG to rule out any cardiac cause,I hope ECG should be normal.

If you are taking any anti anxiety medicines, you must take continuously as missing medication can precipitate such episodes usually Beta Blocker are given which should be tapered off in consultation with Physician.

Please do not worry you have no serious problem,and try to relax and please join some yoga and try to find some time for meditation which helps to calm down our minds.

Have faith in almighty.

Good luck to you.

Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor